MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION ACCURIAN; GENERATOR, LESION, RADIOFREQUENCY

MEDTRONIC NEUROMODULATION ACCURIAN; GENERATOR, LESION, RADIOFREQUENCY
Model Number AG1000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) via a manufacturer representative (rep) regarding a radio frequency ablation (rfa) device.It was reported that on (b)(6) 2020, while doing a lesion on a patient with "dry scaly" skin, the generator displayed a code of f07.The hcp used another generator, and the same code appeared when they began to do a lesion.They then had to finish the lesion using a competitor's generator.When they took the grounding pad off of the patient, they noticed there was a lot of dead/dry tissue on the grounding pad.It was noted that two additional cases took place after this patient, and the f07 code did not appear during those two cases.Technical services reviewed that the f07 code could indicate an open circuit due to the tissue blocking the current from circulating, and reviewed repositioning the cannula/needle could have been tried.Additional information was received from a manufacturer representative (rep).It was clarified that the original generator was used on the following two cases, and a new grounding pad was used each time.It was reported that the generators would not be returned for analysis as the hcp did not want to have them returned.No further symptoms or complications are anticipated.

Brand Name
ACCURIAN
Common Device Name
GENERATOR, LESION, RADIOFREQUENCY
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
7000 central ave ne
minneapolis MN 55432
MDR Report Key10362223
Report Number2182207-2020-00640
Device Sequence Number3004776
Product Code GXD
UDI-Device Identifier00763000140809
UDI-Public00763000140809
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K181864
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAG1000
Device Catalogue NumberAG1000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2020
Initial Report FDA Received Date08/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1